My WebMD Sign In, Sign Up

Acne

Also called: Blackhead, Pimple, Acne Vulgaris, Breakout, Comedones

Following Topic Unfollow Topic | 172 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Maybe...it depends on the organism that is causing your infection. If you have been squeezing zits or picking at your lesions, you could easily have...
Posted:
0 of 0 found this helpful
Q.
A.
Your acne may need treated, either by your primary care medical provider or a good dermatologist. Treatment will vary, based on the severity and type...
Posted:
0 of 0 found this helpful
Q.
A.
No, multivitamins will NOT cause acne. The most common cause of acne is your own hormones.
Posted:
1 of 1 found this helpful
Q.
A.
Call your doctor. Acne is a side effect of testosterone therapy, so you either need a dosage adjustment or acne treatment. Please keep in mind that I...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Have you thought of seeing a dermatologist, I do think this would be your best bet.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Accutane does not cause ovarian cysts. As a matter of fact, most women should be on oral contraceptives while taking Accutane -- this will prevent...
Posted:
0 of 2 found this helpful
Q.
A.
See a different dermatologist for a second opinion. I do not know anything about you (age, sex, etc.) or determine the type and severity of your...
Posted:
1 of 2 found this helpful
Q.
A.
You are taking the proper medications and appear to be under the care of dermatologist. At age 34, acne is uncommon, but as you know, can affect...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Get yourself to your doctor, from all what you say your a good candidate for the birth control pill, from what you saying, its the hormones in the...
Posted:
0 of 0 found this helpful
Q.
A.
ProActive is the best daily product to keep your skin healthy and clearer than "normal."  It's only about $25.00 and it WORKS...
Posted:
1 of 1 found this helpful
Q.
A.
Hi Yes you should be concerned, first you have not had a period for 5 months, you don't use birth control? but your sexually active.I think its...
Posted:
0 of 0 found this helpful
Q.
A.
Hi, Its time for you to get and see a Gyno, get some tests done, that would be a very good starting place for you and your problem.Do hope this helps...
Posted:
1 of 1 found this helpful
Q.
A.
No...hormones typically cause acne.
Posted:
1 of 2 found this helpful
Q.
A.
I've always heard that antibiotics lessen the performance of oral birth control pills. I actually know of people who have become pregnant from...
Posted:
0 of 1 found this helpful
Q.
A.
Hi Forget the zit cream, the zit has been and gone, just make sure all the puss has gone, then just salt water wash it, if you think its unsightly...
Posted:
0 of 0 found this helpful